# SDR CA051114004

- Difficulty date: November 14, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 6,466 hours
- Engine: Lyc IO540M1A5
- Propeller: Hartzl HCE2YR2
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 46357000
- Condition: Cracked
- Location: Mlg Door
- Part time: 6,465 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPAIRED BRACKET DISCOVERED CRACKED AT BOLT HOLE.  THIS PART IS RIVETED TO THE TOP OF THE WING IN THE WHEEL WELL.  SUSPECTED CAUSE OF THE DEFECT IS TOO MUCH STRAIN ON THE PART OVER TIME DUE TO AN IMPROPERLY RIGGED LANDING GEAR DOOR ACTUATOR.
